# SDR AALA201807169039

- Difficulty date: July 13, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 55,921 hours, 24,681 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Rig
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE RIGHT OVERWING EMERGENCY EXIT PROXIMITY SENSOR OUT OF RIG WITH TARGET.  THE AIRCRAFT WAS GROUNDED.  RIGGED THE PROXIMITY SWITCH IAW AMM 52-71-13.  OPS CHECKED GOOD.
